# SDR QXEA2011071800497

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 3,879 hours, 4,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A "B" DETECTED A BURNING RUBBER ODOR NEAR REAR OF CABIN , FLOW CONTROL ON MAX TO COOL CABIN. LATER ON BOTH F/A'S SAW A KIND OF MIST INSIDE CABIN THAT DISAPATED.  CONSULTED WITH FLIGHT CREW. NOTED " NO MIST NOTED IN CABIN" C/W SL DH8-400-SL-21-012A NO DEFECTS NOTED.  NO ODOR IN CABIN NOTED. INTERROGATED CDS NO FAULTS NOTED. ACFT OK FOR CONT SERVICE.  NO PARTS REPLACED.
